# SDR DL76L030732

- Difficulty date: August 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 30,856 hours, 4,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24A/B EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT HARNESS.  OPS CHECK GOOD.
